# SDR USAA2013013100001

- Difficulty date: December 26, 2012
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 654643099
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CORROSION ON LEFT INBOARD FORE FLAP BETWEEN WBL 191 TO WBL 71.24.  REPLACED LEFT INBOARD FORE FLAP IAW B737 AMM 27-51-07-004-001 & 27-51-07-404-010.
